# SDR 96ZZZX2230

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AN
- Make and model: Boeing 767259
- Aircraft serial: 24618
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Nr 2 Lpc
- Part time: 15,475 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ON TOP OF DESCENT FINISHING FLIGHT 019 FROM FRA TO BOG, ENGINE NR 2 (RIGHT) FLAMED OUT.  RESTART WAS NOT SUCCESSFUL.  PRELIMINARY INSPECTION SHOWED SOME ROTOR BLADES OF LOW PRESSURE COMPRESSION WERE DESTROYED.
